Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 261, NWS Jacksonville, FL

August 12, 2011Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 12, 2011, 7:01 PM EDT for Duval County, Saint Johns County, Florida. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2011, 7:01 PM EDT (23:01 UTC)
Expired
Aug 12, 2011, 7:28 PM EDT
In force
27 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 36 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 7:15 PM EDTTSTM WND DMG3 W Jacksonville Beach, FLTHE JACKSONVILLE ELECTRIC AUTHORITY CONFIRMED THAT POWER LINE CREWS RESPONDED TO SCATTERED POWER OUTAGES ACROSS THE JACKSONVILLE SOUTHSIDE INLCUDING ALONG SAN PABLO AND HODGES BOULEVARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1012 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1012 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WUUS52 KJAX 122301
SVRJAX
FLC031-109-122345-
/O.NEW.KJAX.SV.W.0261.110812T2301Z-110812T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  SOUTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 745 PM EDT

* AT 702 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MAYPORT TO UNF...
  AND MOVING SOUTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
  PABLO...NEPTUNE BEACH...JACKSONVILLE BEACH...SAWGRASS...PONTE VEDRA
  BEACH AND PALM VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 3012 8142 3024 8158 3042 8141 3042 8140
      3039 8138 3030 8138 3021 8136
TIME...MOT...LOC 2302Z 293DEG 5KT 3036 8139 3020 8153

$$

SHULER
1 follow-up statement
488 
WWUS52 KJAX 122328
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
728 PM EDT FRI AUG 12 2011

FLC031-109-122338-
/O.CAN.KJAX.SV.W.0261.000000T0000Z-110812T2345Z/
ST. JOHNS FL-DUVAL FL-
728 PM EDT FRI AUG 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUVAL AND EXTREME
NORTHERN ST. JOHNS COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...EXCESSIVE 
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 40 MPH ARE STILL 
POSSIBLE.

LAT...LON 3012 8142 3024 8158 3042 8141 3042 8140
      3039 8138 3030 8138 3021 8136
TIME...MOT...LOC 2328Z 293DEG 5KT 3035 8135 3019 8149

$$

SHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:27 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Aug 12, 2:27 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EDT FRI AUG 12 2011

...SCATTERED TO ISOLATED STRONG STORMS THROUGH MON...

.SHORT TERM...UPPER LEVEL TROUGHING WILL PERSIST OVER THE EASTERN
CONUS AS SEVERAL EMBEDDED UPPER LEVEL IMPULSES RIDE THROUGH THE
BASE OF THE TROUGH AND ACROSS THE LOCAL FORECAST AREA. IN THE LOWER
LEVELS...A BROAD SURFACE LOW NOW LOCATED NEAR DUVAL COUNTY BASED ON
MSLP VALUES WILL RETROGRADE (MOVE WESTWARD) WHILE BECOMING DIFFUSE
THROUGH THE WEEKEND. THE COMBINATION OF PREVAILING AND MOIST LOW
LEVEL WSW FLOW AROUND THIS LOW...UPPER LEVEL DISTURBANCES AND THE
SEA BREEZES ALL INTERACTING OVER AN UNSTABLE AIRMASS WILL CONTINUE
TO BRING GOOD CHANCES OF MAINLY AFTN AND EARLY EVENING SHOWERS AND
THUNDERSTORMS TO THE FORECAST AREA THROUGH SUN. LATE SUN INTO MON
THE UPPER TROUGH AXIS SHIFTS EAST OF THE LOCAL FORECAST AREA WITH
A DRIER NW FLOW OVER THE LOCAL CWA. THIS WILL DECREASE POPS N-S
NEXT WEEK WITH THE SREF ADVERTISING PRECIPITABLE WATER VALUES
DECREASING BELOW 1.3 INCHES ACROSS OUR GA ZONES MON AFTN.

THIS AFTN EXPECT SCATTERED STRONG TO SEVERE STORMS WILL BE MOST
LIKELY ACROSS OUR INLAND FL ZONES ALONG AND SOUTH OF A
JACKSONVILLE TO GAINESVILLE LINE. THIS IS WHERE UPPER LEVEL ENERGY
FROM AN IMPULSE OVER THE FL PANHANDLE FOCUS ALONG WITH CONVERGENCE
FROM THE SEA BREEZES DURING MAX SFC BASED INSTABILITY AFTER 18Z.
IN ADDITION TO WET DOWNBURSTS...WE COULD ALSO SEE SOME HAIL REACH
THE SURFACE UNDER STRONGER CELLS GIVEN COOLING ABOVE 830 MB PER
THE 12Z JAX RAOB AND DIRECTIONAL SHEAR IN THE HAIL GROWTH ZONE
(UPDRAFT -10 TO -20 DEG C LAYER).

SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE
THROUGH THE WEEKEND WITH COOLER 500 MB TEMPS IN THE -6 TO -7 DEG
RANGE... ALTHOUGH WET DOWNBURSTS WILL BE THE PRIMARY CONVECTIVE
HAZARD (IN ADDITION TO FREQUENT LIGHTNING) GIVEN NEARLY
UNIDIRECTIONAL WESTERLY FLOW IN THE MID/UPPER LEVELS AND WEAK
STEERING FLOW. CONVECTION WILL FOCUS ACROSS INLAND AREAS WITH A SEA
BREEZE AND OUTFLOW CONVERGENCE MOST FOCUSED TOWARD THE I-75 CORRIDOR
IN THE EARLY EVENING SAT UNDER LOW LEVEL ESE FLOW...THEN THE REGIME
SHIFTS ON SUNDAY WITH CONVERGENCE FOCUSED TOWARD THE I-95 CORRIDOR
IN THE LATE AFTN/EARLY EVENING AS LOW LEVEL FLOW BECOMES MORE WSW.

ALTHOUGH CONVECTION COVERAGE WILL BE MORE LIMITED ON MON GIVEN
INFILTRATION OF DRIER AIR...SEVERE STORM POTENTIAL INCREASES DUE TO
INCREASED SHEAR ALOFT AND DRY AIR ENTRAINMENT INTO CELLS INCREASING
EVAPORATIVE COOLING AND THUS THEIR DOWNBURST POTENTIAL.

HOT TEMPS AND HIGH HUMIDITIES WILL CONTINUE THIS WEEKEND WITH UPPER
90S INLAND AND MID 90S ALONG THE ATLANTIC COAST UNTIL THE AFTERNOON
EAST COAST SEA BREEZE DEVELOPS.

&&

.LONG TERM...AN UPPER LEVEL TROUGH WILL POSITION OVER THE ATLANTIC
SEABOARD THROUGH FRI WITH A DRY NW FLOW ACROSS THE LOCAL AREA. THE
LOW LEVEL BERMUDA RIDGE AXIS WILL BUILD NORTH OF THE AREA WED INTO
FRI AND BRING A SHALLOW ESE FLOW REGIME. POPS WILL BE BELOW NORMAL
THROUGH THE PERIOD GIVEN LIMITED MOISTURE WITH ABOUT 10-20% ACROSS
SE GA AND ABOUT 20-30% ACROSS NE FL EACH AFTN. HIGHS WILL RANGE IN
THE LOW/MID 90S WITH LOWS IN THE LOW/MID 70S...WITH SOME UPPER 60S
POSSIBLE WELL INLAND.

&&

.AVIATION...MAINLY VFR CONDS EXPECTED. TSRA EXPECTED AFTER 19Z TO
20Z AT FLORIDA TERMINALS MAINLY FROM SEA BREEZE INFLUENCES. WILL
MONITOR FOR PSBL STORMS NEAR SSI. HAVE MVFR VSBY FOR GNV AND VQQ
AFTER 08Z SAT MORNING.

&&

.MARINE...A FAIRLY QUIET PATTERN CONTINUES INTO THE WEEKEND. AS A
SURFACE TROUGH APPROACHES FROM THE NORTH ON SUNDAY...THE PRESSURE
GRADIENT TIGHTENS. NOCTURNAL SURGES WITH S TO SW WINDS ARE
EXPECTED EARLY NEXT WEEK. NO HEADLINES ARE ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  93  73  93 /  20  40  20  30
SSI  80  88  78  91 /  20  30  20  40
JAX  77  92  76  93 /  30  30  20  40
SGJ  79  90  77  92 /  30  30  20  40
GNV  74  94  74  92 /  30  50  20  40
OCF  75  93  74  92 /  30  40  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/TRABERT
Hazardous weather outlook, Aug 12, 2:04 PM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
204 PM EDT FRI AUG 12 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
204 PM EDT FRI AUG 12 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...

...DANGEROUS HEAT INDICES THIS AFTERNOON...

.DAY ONE...TODAY AND TONIGHT...

HIGH TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH HUMIDITIES
WILL PUSH HEAT INDICES INTO THE 105 TO 110 RANGE DURING THE
AFTERNOON HOURS. DRINK PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF
POSSIBLE...REMAIN OUT OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU
WORK OR SPEND TIME OUTSIDE.

SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND
AREAS THIS AFTERNOON AND EVENING AS THE SEA BREEZES INTERACT
WITH A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED
STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING
STRONG AND GUSTY WINDS...FREQUENT LIGHTNING AND HAIL. SLOW STORM
MOTION TO THE EAST 10 MPH OR LESS WILL ENABLE PERIODS OF HEAVY
RAINFALL AND PRODUCE MINOR LOCALIZED FLOODING. STORMS WILL DECREASE
IN INTENSITY AND COVERAGE BY MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED EACH AFTERNOON
THROUGH MONDAY.

SCATTERED THUNDERSTORM ACTIVITY CAN BE EXPECTED EACH AFTERNOON
THROUGH MONDAY. SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL BE
POSSIBLE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/ABE

In the hours before

Special weather statement, Aug 12, 6:21 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
621 PM EDT FRI AUG 12 2011

FLZ023-GAZ150-164-122300-
BAKER-CHARLTON-WARE-
621 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHWESTERN BAKER AND CENTRAL CHARLTON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...

AT 621 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES WEST OF
HOMELAND TO 34 MILES SOUTHWEST OF HOMELAND...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOMELAND
THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3058 8245 3058 8242 3062 8242 3089 8218
      3089 8199 3045 8233 3049 8246 3057 8246
TIME...MOT...LOC 2221Z 270DEG 6KT 3083 8208 3050 8240

ZAPPE
Special weather statement, Aug 12, 6:24 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
624 PM EDT FRI AUG 12 2011

GAZ164-122315-
CHARLTON-
624 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 715 PM EDT...

AT 624 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTH OF FOLKSTON...MOVING
SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY
RURAL AREAS OF THE INDICATED COUNTY THROUGH 715 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3095 8190 3087 8197 3092 8210 3102 8207
TIME...MOT...LOC 2224Z 303DEG 5KT 3094 8201

ZAPPE
Local storm report, Aug 12, 6:41 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
641 PM EDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     2 W CRESCENT CITY       29.44N 81.55W
08/12/2011                   PUTNAM             FL   911 CALL CENTER

            THREE LARGE TREES WERE BLOWN DOWN ACROSS HUNINTON ROAD AT
            THE RAILROAD TRACKS. THE AMTRACK TRAIN HAD TO BE STOPPED
            AN THE TRACKS WERE STILL BEING CLEARED OF DEBRIS ABOUT AN
            HOUR AFTER THE EVENT OCCURRED. THE TIME OF DAMAGE WAS
            BASED ON RADAR.

0440 PM     TSTM WND DMG     5 W CRESCENT CITY       29.45N 81.60W
08/12/2011                   PUTNAM             FL   911 CALL CENTER

            TREES WERE BLOWN DOWN AT OLEANDER STREET AND LAKE
            MARGARET BOULEVARD.

0450 PM     TSTM WND DMG     1 WNW GEORGETOWN        29.40N 81.65W
08/12/2011                   PUTNAM             FL   911 CALL CENTER

            TREES WERE BLOWN DOWN AT SUNSET DRIEV AND HESS ROAD.

0633 PM     HAIL             5 W FRUIT COVE          30.11N 81.70W
08/12/2011  M1.75 INCH       CLAY               FL   NWS EMPLOYEE

            GOLFBALL SIZE HAIL WAS REPORTED ALONG U.S. HIGHWAY 17 ON
            THE NORTHEND OF FLEMING ISLAND ACROSS FROM PACE ISLAND.

&&

AENYEDI
Local storm report, Aug 12, 6:49 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
649 PM EDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             3 NE LAKESIDE           30.16N 81.73W
08/12/2011  M1.00 INCH       CLAY               FL   TRAINED SPOTTER

            QUARTER SIZE HAIL WAS REPORTED ALONG MOODY DRIVE NEAR
            DOCTORS LAKE.

&&

AENYEDI
Local storm report, Aug 12, 6:54 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
654 PM EDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND GST     CITRA                   29.41N 82.11W
08/12/2011  M55 MPH          MARION             FL   PUBLIC

&&

AENYEDI
Special weather statement, Aug 12, 6:58 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 PM EDT FRI AUG 12 2011

FLZ025-122345-
DUVAL-
658 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN DUVAL
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 745 PM EDT...

AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM MAYPORT TO 4 MILES
SOUTHWEST OF UNF...MOVING SOUTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND UNF...TALBOT ISLAND...
MAYPORT...LITTLE TALBOT ISLAND...FORT CAROLINE...SAN PABLO...NEPTUNE
BEACH AND JACKSONVILLE BEACH THROUGH 745 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3025 8143 3020 8144 3017 8150 3025 8162
      3049 8141 3048 8141 3043 8140 3039 8138
      3035 8139 3026 8137
TIME...MOT...LOC 2258Z 314DEG 4KT 3036 8140 3022 8153

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:29 PM EDTSpecial Weather StatementJAXFlagler31 min
Aug 12, 3:40 PM EDTSpecial Weather StatementJAXMarion50 min
Aug 12, 3:51 PM EDTAreal Flood AdvisoryJAXMarion54 min
Aug 12, 3:54 PM EDTSpecial Weather StatementJAXFlagler36 min
Aug 12, 3:55 PM EDTAreal Flood AdvisoryJAXFlagler65 min
Aug 12, 3:59 PM EDTSpecial Weather StatementJAXSuwannee46 min
Aug 12, 4:04 PM EDTSpecial Weather StatementJAXCitrus41 min
Aug 12, 4:16 PM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam, Saint Johns59 min
Aug 12, 4:17 PM EDTSpecial Weather StatementJAXPutnam28 min
Aug 12, 4:33 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam26 min
Aug 12, 4:48 PM EDTSpecial Weather StatementJAXNassau42 min
Aug 12, 4:49 PM EDTSpecial Weather StatementJAXSuwannee41 min
Aug 12, 4:51 PM EDTSpecial Weather StatementJAXMarion39 min
Aug 12, 4:52 PM EDTSpecial Weather StatementJAXMarion38 min
Aug 12, 4:53 PM EDTAreal Flood AdvisoryJAXMarion112 min
Aug 12, 4:58 PM EDTSevere Thunderstorm WarningJAXMarion47 min
Aug 12, 5:06 PM EDTSpecial Weather StatementJAXMarion39 min
Aug 12, 5:15 PM EDTAreal Flood AdvisoryJAXMarion, Putnam2 hr
Aug 12, 5:23 PM EDTSpecial Weather StatementJAXNassau52 min
Aug 12, 5:27 PM EDTAreal Flood WarningJAXMarion2 hr
Aug 12, 5:35 PM EDTSpecial Weather StatementJAXNassau40 min
Aug 12, 5:37 PM EDTSpecial Weather StatementJAXBaker38 min
Aug 12, 5:46 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau25 min
Aug 12, 5:50 PM EDTAreal Flood AdvisoryJAXNassau115 min
Aug 12, 5:53 PM EDTSpecial Weather StatementJAXClay52 min
Aug 12, 5:55 PM EDTSpecial Weather StatementJAXAlachua50 min
Aug 12, 5:57 PM EDTSpecial Weather StatementJAXClay48 min
Aug 12, 5:58 PM EDTAreal Flood AdvisoryJAXNassau92 min
Aug 12, 5:59 PM EDTSpecial Marine WarningJAX61 min
Aug 12, 5:59 PM EDTSpecial Weather StatementJAXNassau46 min
Aug 12, 6:02 PM EDTSevere Thunderstorm WarningJAXAlachua9 min
Aug 12, 6:04 PM EDTSpecial Weather StatementJAXAlachua41 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam23 min
Aug 12, 6:18 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Union72 min
Aug 12, 6:18 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns32 min
Aug 12, 6:19 PM EDTSpecial Weather StatementJAXBaker41 min
Aug 12, 6:28 PM EDTAreal Flood WarningJAXClay, Duval, Saint Johns110 min
Aug 12, 6:28 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns47 min
Aug 12, 6:28 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Union27 min
Aug 12, 6:29 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Nassau26 min
Aug 12, 6:31 PM EDTSpecial Marine WarningJAX93 min
Aug 12, 6:38 PM EDTSevere Thunderstorm WarningJAXAlachua17 min
Aug 12, 6:52 PM EDTSevere Thunderstorm WarningJAXBradford, Clay, Union38 min
Aug 12, 6:58 PM EDTSpecial Weather StatementJAXDuval47 min
Aug 12, 7:09 PM EDTAreal Flood WarningJAXDuval, Saint Johns96 min
Aug 12, 7:14 PM EDTSpecial Marine WarningJAX46 min
Aug 12, 7:18 PM EDTAreal Flood WarningJAXAlachua, Marion49 min
Aug 12, 7:18 PM EDTSpecial Weather StatementJAXMarion42 min
Aug 12, 7:19 PM EDTSpecial Marine WarningJAX84 min
Aug 12, 7:21 PM EDTAreal Flood WarningJAXBaker, Bradford, Clay, Duval, Putnam, Union56 min
Aug 12, 7:23 PM EDTSpecial Weather StatementJAXLevy52 min
Aug 12, 7:26 PM EDTSpecial Marine WarningJAX38 min
Aug 12, 7:30 PM EDTSevere Thunderstorm WarningJAXMarion24 min
Aug 12, 7:38 PM EDTSpecial Marine WarningJAX52 min
Aug 12, 7:52 PM EDTSpecial Marine WarningJAX23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.